Table of Contents
International Journal of Analysis
Volume 2013, Article ID 126163, 7 pages
Research Article

On a New I-Convergent Double-Sequence Space

Department of Mathematics, A.M.U., Aligarh 202002, India

Received 26 November 2012; Revised 17 January 2013; Accepted 18 January 2013

Academic Editor: Wen Xiu Ma

Copyright © 2013 Vakeel A. Khan and Nazneen Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vakeel A. Khan and Nazneen Khan, “On a New I-Convergent Double-Sequence Space,” International Journal of Analysis, vol. 2013, Article ID 126163, 7 pages, 2013.